# SDR R61A2021100600786

- Difficulty date: September 21, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 43,120 hours, 25,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON REAR FUSELAGE FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FR90, RH SIDE. CORROSION ON REAR FUSELAGE FLOOR SUPPORT STRUCTURE GUSSET PLATE AT FR90, RH SIDE REPLACED WITH NEW AND INSTALLED IAW EMB SRM 51-41-02.
